Ultracet Withdrawal

If you abruptly stop using Ultracet (tramadol/acetaminophen), withdrawal symptoms could occur because your body becomes accustomed to the effects of the medication. Potential symptoms may include insomnia, shivering, nausea, and sweating. Although withdrawal symptoms are unlikely to be dangerous, they can be unpleasant. To help prevent problems, your healthcare provider may choose to wean you off the medication slowly.

Withdrawal From Ultracet: An Overview

Ultracet® (tramadol/acetaminophen) is a prescription pain medication. The medication is an opioid related to codeine, and it may cause withdrawal symptoms if it is stopped too abruptly. Although Ultracet withdrawal can be quite unpleasant and uncomfortable, you can be assured that it is not life-threatening.
 

Why Does Ultracet Withdrawal Occur?

Over time, the body becomes accustomed to the effects of Ultracet. If the drug is stopped too quickly -- or even if the dose is reduced too quickly -- withdrawal symptoms may occur. It is important to note that Ultracet is approved only for short-term use (five days or fewer). With short-term use, withdrawal from Ultracet is very unlikely.
 

Symptoms of Withdrawal

Symptoms of an Ultracet withdrawal can vary in intensity and may include:
 
Unlike withdrawal from many other drugs, withdrawal from Ultracet is unlikely to cause life-threatening symptoms.
 
5 Common Pain Medication Fears

Ultracet Pain Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.